Some results concerning maximum Renyi entropy distributions - Archive ouverte HAL Access content directly
Journal Articles Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques Year : 2007

Some results concerning maximum Renyi entropy distributions

Oliver Johnson
  • Function : Author
Christophe Vignat

Dates and versions

hal-00621832 , version 1 (11-09-2011)

Identifiers

Cite

Oliver Johnson, Christophe Vignat. Some results concerning maximum Renyi entropy distributions. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 2007, 43 (3), pp.339-351. ⟨10.1016/j.anihpb.2006.05.001⟩. ⟨hal-00621832⟩
64 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More